| Medical Device Problem Code |
Electrical /Electronic Property Problem (1198)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.No conclusions can be made at this time.
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging a power (intermittent power) issue.The reporter denied damage to the pump or the battery cap and stated the battery cap was able to secure to the pump per the instructions for use.There is no indication the alleged product issue caused or contributed to an adverse event.This complaint is being reported because the user may be unaware that the pump has lost power, leading to under delivery.
Additional Manufacturer Narrative
Device evaluation: the pump has been returned and evaluated by product analysis on 18-apr-2019 with the following findings: a review of the pump black box showed a pump reboot on the event date (b)(4) 2019.A visual inspection of the pump revealed the battery compartment was cracked and returned battery cap threads were damaged/stripped.The battery cap contact height and width measurements were found to be within specification.The pump powered on intermittently with the returned battery cap, duplicating the power issue.Using a test cap the pump was exercised for 12 hours with no power interruptions occurring.The pump¿s cover was removed and no evidence of moisture or loose components were observed to the power printed circuit board.Unrelated to the complaint, investigation revealed a dim, discolored display.The ok keypad button was over responsive.All other keypad buttons responded appropriately.The keypad was removed and the ok button contact was found to be cracked.